Alert archive / Puerto Rico / Flash Flood Watches in 2007
Flash Flood Watch 2, NWS JSJ
NWS JSJ issued this flash flood watch at Jul 19, 2007, 12:41 PM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2007, 12:41 PM CDT (17:41 UTC)
- Expired
- Jul 20, 2007, 8:49 AM CDT
- In force
- 20 hr
- Issued by
- NWS JSJ
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGCA62 TJSJ 191741 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 141 PM AST THU JUL 19 2007 PRZ001>013-VIZ001-002-200545- /O.NEW.TJSJ.FF.A.0002.070719T1741Z-070720T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS ST. JOHN AND ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...BAYAMON... CAROLINA...CATANO...GUAYNABO...SAN JUAN...TOA ALTA...TOA BAJA... TRUJILLO ALTO...CEIBA...CANOVANAS...FAJARDO...HUMACAO...LOIZA... LUQUILLO...NAGUABO...RIO GRANDE...ARROYO...GUAYAMA...MAUNABO... PATILLAS...SALINAS...YABUCOA...AGUAS BUENAS...CAGUAS...CAYEY... CIDRA...COMERIO...GURABO...JUNCOS...LAS PIEDRAS...SAN LORENZO... ARECIBO...BARCELONETA...DORADO...FLORIDA...MANATI...VEGA ALTA... VEGA BAJA...AIBONITO...BARRANQUITAS...CIALES...COAMO...COROZAL... JAYUYA...MOROVIS...NARANJITO...OROCOVIS...VILLALBA...GUAYANILLA... JUANA DIAZ...YAUCO...PENUELAS...PONCE...SANTA ISABEL...AGUADILLA... CAMUY...HATILLO...ISABELA...QUEBRADILLAS...ADJUNTAS...LARES... LAS MARIAS...MARICAO...SABANA GRANDE...SAN SEBASTIAN...UTUADO... AGUADA...ANASCO...HORMIGUEROS...MAYAGUEZ...MOCA...RINCON... SAN GERMAN...CABO ROJO...GUANICA...LAJAS...CULEBRA...VIEQUES... ST THOMAS ST JOHN AND ADJACENT ISLANDS...ST CROIX 141 PM AST THU JUL 19 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A * FLASH FLOOD WATCH FOR ALL PUERTO RICO AND THE U.S. VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO... CENTRAL INTERIOR...CULEBRA...EASTERN INTERIOR...MAYAGUEZ AND VICINITY...NORTH CENTRAL...NORTHEAST...NORTHWEST...PONCE AND VICINITY...SAN JUAN AND VICINITY...SOUTHEAST...SOUTHWEST... VIEQUES AND WESTERN INTERIOR. IN THE U.S. VIRGIN ISLANDS...ST CROIX AND ST. THOMAS ST. JOHN AND ADJACENT ISLANDS. * THROUGH 400 AM AST...FRIDAY MORNING * SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A TROPICAL WAVE OVER THE U.S. VIRGIN ISLANDS EARLY THIS AFTERNOON ARE EXPECTED TO MOVE WEST NORTHWEST ACROSS THE EASTERN SECTIONS OF PUERTO RICO EARLY THIS AFTERNOON AND OVER THE WESTERN SECTIONS OF PUERTO RICO LATE THIS AFTERNOON AND THIS EVENING. THE SHOWERS AND THUNDERSTORMS ARE MOVING VERY SLOWLY TO THE NORTHWEST WHICH INCREASES THE CHANCES FOR HEAVY RAINFALL ACROSS PUERTO RICO AND THE U.S. VIRGIN ISLANDS. * WITH THE HEAVY RAINFALL THAT FELL ACROSS THE REGION IN THE RECENT DAYS...AND THE EXPECTED RAINFALL THIS AFTERNOON...THIS EVENING AND OVERNIGHT...FLOODING ARE POSSIBLE ON A NUMBER OF RIVERS IN PUERTO RICO AND GUTS IN THE U.S. VIRGIN ISLANDS. ALSO...THE POTENTIAL FOR MUDSLIDES REMAIN HIGH AS MODERATE TO HEAVY RAINFALL CONTINUES TO FALL ON THE ALREADY SATURATED SOILS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. $$
2 follow-up statements
000 WGCA62 TJSJ 200804 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 404 AM AST FRI JUL 20 2007 PRZ001-004>011-200915- /O.CAN.TJSJ.FF.A.0002.000000T0000Z-070720T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-EASTERN INTERIOR-NORTH CENTRAL- CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-WESTERN INTERIOR- MAYAGUEZ AND VICINITY-SOUTHWEST- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...BAYAMON... CAROLINA...CATANO...GUAYNABO...SAN JUAN...TOA ALTA...TOA BAJA... TRUJILLO ALTO...AGUAS BUENAS...CAGUAS...CAYEY...CIDRA...COMERIO... GURABO...JUNCOS...LAS PIEDRAS...SAN LORENZO...ARECIBO... BARCELONETA...DORADO...FLORIDA...MANATI...VEGA ALTA...VEGA BAJA... AIBONITO...BARRANQUITAS...CIALES...COAMO...COROZAL...JAYUYA... MOROVIS...NARANJITO...OROCOVIS...VILLALBA...GUAYANILLA... JUANA DIAZ...YAUCO...PENUELAS...PONCE...SANTA ISABEL...AGUADILLA... CAMUY...HATILLO...ISABELA...QUEBRADILLAS...ADJUNTAS...LARES... LAS MARIAS...MARICAO...SABANA GRANDE...SAN SEBASTIAN...UTUADO... AGUADA...ANASCO...HORMIGUEROS...MAYAGUEZ...MOCA...RINCON... SAN GERMAN...CABO ROJO...GUANICA...LAJAS 404 AM AST FRI JUL 20 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL INTERIOR...EASTERN INTERIOR...NORTHERN...SOUTHERN AND WESTERN PUERTO RICO HAS BEEN CANCELED. THUNDERSTORM ACTIVITY ASSOCIATED WITH A TROPICAL WAVE HAS SHIFTED NORTH AND NORTHWESTWARD INTO THE LOCAL ATLANTIC WATERS...AND PRESENTLY DOES NOT THREATEN THESE PORTIONS OF PUERTO RICO. HOWEVER...SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP ACROSS MUCH OF THE ISLAND BY THIS AFTERNOON DUE TO THE HEATING OF THE DAY. A FLASH FLOOD WATCH MAY BECOME NECESSARY FOR ALL OR PORTIONS OF PUERTO RICO THIS AFTERNOON. $$ PRZ002-003-012-013-VIZ001-002-202000- /O.EXT.TJSJ.FF.A.0002.000000T0000Z-070720T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHEAST-SOUTHEAST-CULEBRA-VIEQUES- ST. THOMAS ST. JOHN AND ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...CEIBA...CANOVANAS... FAJARDO...HUMACAO...LOIZA...LUQUILLO...NAGUABO...RIO GRANDE... ARROYO...GUAYAMA...MAUNABO...PATILLAS...SALINAS...YABUCOA... CULEBRA...VIEQUES...ST THOMAS ST JOHN AND ADJACENT ISLANDS... ST CROIX 404 AM AST FRI JUL 20 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR * EAST AND SOUTHEAST COASTAL SECTIONS OF PUERTO RICO...INCLUDING CULEBRA AND VIEQUES...AND ALL THE U.S. VIRGIN ISLANDS. * THROUGH THIS AFTERNOON. * SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A TROPICAL WAVE STILL PRESENT THE RISK FOR HEAVY RAINFALL ACROSS EAST AND SOUTHEAST SECTIONS OF THE LOCAL AREA THIS MORNING. SHOWERS AND THUNDERSTORMS WILL BE MOVING SLOWLY TOWARDS THE NORTH AND NORTHWEST WHICH WILL INCREASE THE CHANCES FOR HEAVY RAIN ACCUMULATIONS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED... AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. $$
000 WGCA62 TJSJ 201349 FFASJU FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 949 AM AST FRI JUL 20 2007 PRZ002-003-012-013-VIZ001-002-201500- /O.CAN.TJSJ.FF.A.0002.000000T0000Z-070720T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHEAST-SOUTHEAST-CULEBRA-VIEQUES- ST. THOMAS ST. JOHN AND ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...CEIBA...CANOVANAS... FAJARDO...HUMACAO...LOIZA...LUQUILLO...NAGUABO...RIO GRANDE... ARROYO...GUAYAMA...MAUNABO...PATILLAS...SALINAS...YABUCOA... CULEBRA...VIEQUES...ST THOMAS ST JOHN AND ADJACENT ISLANDS... ST CROIX 949 AM AST FRI JUL 20 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EASTERN PUERTO RICO AND THE U.S. VIRGIN ISLANDS HAS BEEN CANCELLED. THE FLASH FLOOD WATCH FOR PORTIONS OF EASTERN PUERTO RICO AND THE U.S. VIRGIN ISLANDS HAS BEEN CANCELED. THUNDERSTORM ACTIVITY ASSOCIATED WITH A TROPICAL WAVE HAS SHIFTED NORTH AND NORTHWESTWARD INTO THE LOCAL ATLANTIC WATERS...AND PRESENTLY DOES NOT THREATEN THESE PORTIONS OF PUERTO RICO. HOWEVER...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS COULD REDEVELOP ACROSS PART OF THESE MUNICIPALITIES OF PUERTO RICO AND ACROSS PART OF THE U.S. VIRGIN ISLANDS BY THIS AFTERNOON...DUE TO THE PROXIMITY OF THE TROPICAL WAVE TO THE LOCAL AREA IN COMBINATION WITH DIURNAL HEATING AND LOCAL TERRAIN EFFECTS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Jul 19, 10:21 AM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jul 19, 10:21 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 1121 AM AST THU JUL 19 2007 .UPDATE...SHOWERS AND THUNDERSTORMS WERE OBSERVED OVER THE SOUTHERN COASTAL WATERS LATE THIS MORNING. THIS ACTIVITY IS ASSOCIATED WITH THE LEADING EDGE OF A TROPICAL WAVE OVER THE U.S. VIRGIN ISLANDS LATE THIS MORNING. THIS ACTIVITY WILL CONTINUE TO MOVE TO THE WEST NORTHWEST THIS AFTERNOON AND THIS EVENING PRODUCING SCATTERED MODERATE TO LOCALLY HEAVY SHOWERS AND SCATTERED THUNDERSTORMS... WHICH MAY LEAD FOR THE ISSUANCE OF SEVERAL URBAN AND SMALL STREAM FLOODING ADVISORIES. ABUNDANT LOW LEVEL MOISTURE BEHIND THE TROPICAL WAVE WILL LINGER OVER THE FA THROUGH TOMORROW AFTERNOON...WHICH MAY LEAD FOR MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS TO DEVELOP...MAINLY TOMORROW AFTERNOON. DRY AIR WILL MOVE IN ACROSS THE ISLANDS OVER THE WEEKEND...WHICH WILL LIMIT SHOWERS AND THUNDERSTORMS OVER THE FORECAST AREA. HOWEVER...WESTERN SECTIONS OF PUERTO RICO COULD GET SHOWERY AFTERNOON DURING THOSE DAYS. NO CHANGES WERE DONE TO THE INHERITED SHORT TERM AND LONG TERM GRIDS AT THIS TIME. && .PREV DISCUSSION... /ISSUED 654 AM AST THU JUL 19 2007/ DISCUSSION...SATELLITE PHOTOS AND RADAR OBS ARE SHOWING CLOUDS AND SHOWERS MOVING TOWARD THE USVI NOW...HOWEVER...MOST OF THE HEAVIEST PRECIPITATION IS FALLING OVER WATER. BUT LATER THIS MORNING INTO THE AFTERNOON HOURS...THE SCENARIO WILL CHANGE FOR THE LOCAL ISLANDS AS THE WAVE MOVES WNW AND THE COMBINATION OF DAYTIME HEATING AND LOCAL ISLAND EFFECTS ENHANCE SHOWER AND THUNDERSTORM ACTIVITY. PARTS OF THE ISLANDS COULD RECEIVE SCATTERED MODERATE TO LOCALLY HEAVY SHOWERS AND SCATTERED THUNDERSTORMS...WHICH MAY LEAD FOR THE ISSUANCE OF SEVERAL URBAN AND SMALL STREAM FLOODING ADVISORIES. GFS MODEL SUGGEST THAT THE BEST MOISTURE WILL ENTER THROUGH THE SOUTHERN SECTIONS OF THE ISLAND AROUND MID AFTERNOON THROUGH THE EVENING. THEN...AS THE TROPICAL WAVE MOVES WESTWARD...MOST OF THE ACTIVE WEATHER WILL CONCENTRATE OVER THE MONA PASSAGE AND THE WESTERN ATLANTIC WATERS TONIGHT THROUGH THE OVERNIGHT HOURS. ABUNDANT MOISTURE BEHIND THE WAVE AXIS WILL LINGER AROUND THE LOCAL AREA THROUGH FRIDAY...WHICH MAY LEAD FOR MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS TO DEVELOP OUT WEST...MAINLY DURING THE AFTERNOON HOURS. THE REST OF THE ISLAND COULD EXPERIENCE SOME SHOWERS AND ISOLATED THUNDERSTORMS AS WELL. DRY AIR WILL MOVE IN ACROSS THE ISLANDS OVER THE WEEKEND...WHICH WILL LIMIT SHOWERS AND THUNDERSTORMS OVER THE FORECAST AREA. HOWEVER...WESTERN SECTIONS OF PUERTO RICO COULD GET SHOWERY AFTERNOON DURING THOSE DAYS. MARINERS SHOULD EXPECT WINDS OF 19 KNOTS OR LESS AND SEAS OF 6 FEET OR LESS ACROSS THE REGIONAL WATERS THROUGH FRIDAY. SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS ALL OF THE LOCAL ATLANTIC AND THE EASTERN CARIBBEAN WATERS TODAY. && .PRELIMINARY POINT TEMPS/POPS... SJU 89 78 91 79 / 40 50 50 10 STT 87 79 87 80 / 50 70 50 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 99/99
Hazardous weather outlook, Jul 19, 5:25 AM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 625 AM AST THU JUL 19 2007 PRZ001>013-AMZ710>750-201000- 625 AM AST THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO. .TODAY AND TONIGHT...AN UPPER LEVEL TROUGH WILL REMAIN LOCATED NORTHWEST OF THE LOCAL AREA THROUGH FRIDAY. A TROPICAL WAVE...WITH AXIS LOCATED JUST EAST OF THE U.S. VIRGIN ISLANDS EARLY THIS MORNING...WILL MOVE WEST NORTHWEST ACROSS THE LOCAL AREA TODAY THROUGH EARLY FRIDAY. THESE TWO FEATURES IN COMBINATION WITH INCREASING MOISTURE AND LOCAL EFFECTS...WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND A FEW THUNDERSTORMS ACROSS THE LOCAL ISLANDS LATER TODAY THROUGH AT LEAST EARLY FRIDAY...ESPECIALLY OVER THE INTERIOR...WEST AND NORTHWEST SECTIONS OF PUERTO RICO LATE THIS MORNING THROUGH THIS AFTERNOON. PERIODS OF HEAVY RAINFALL AND SOME FLOODING OF LOW LYING AND POOR DRAINAGE AREAS ARE EXPECTED. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THE TROPICAL WAVE WILL MOVE AWAY FROM THE LOCAL REGION LATER FRIDAY AND FRIDAY NIGHT...WITH SLIGHTLY DRIER AND MORE STABLE AIR MOVING INTO THE LOCAL AREA. HOWEVER...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE STILL EXPECTED OVER PARTS OF THE LOCAL ISLANDS FRIDAY AND SATURDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. VIZ001-002-AMZ710>730-201000- 625 AM AST THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS. .TODAY AND TONIGHT...AN UPPER LEVEL TROUGH WILL REMAIN LOCATED NORTHWEST OF THE LOCAL AREA THROUGH FRIDAY. A TROPICAL WAVE...WITH AXIS LOCATED JUST EAST OF THE U.S. VIRGIN ISLANDS EARLY THIS MORNING...WILL MOVE WEST NORTHWEST ACROSS THE LOCAL ISLANDS TODAY THROUGH EARLY FRIDAY. THESE TWO FEATURES IN COMBINATION WITH INCREASING MOISTURE AND LOCAL EFFECTS...WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND A FEW THUNDERSTORMS ACROSS THE LOCAL ISLANDS TODAY THROUGH AT LEAST EARLY FRIDAY. PERIODS OF HEAVY RAINFALL AND SOME FLOODING OF LOW LYING AND POOR DRAINAGE AREAS ARE EXPECTED. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THE TROPICAL WAVE WILL MOVE AWAY FROM THE LOCAL REGION LATER FRIDAY AND FRIDAY NIGHT...WITH SLIGHTLY DRIER AND MORE STABLE AIR MOVING INTO THE LOCAL AREA. HOWEVER...SCATTERED SHOWERS AND AN ISOLATED THUNDERSTORM OR TWO ARE STILL EXPECTED OVER PARTS OF THE LOCAL ISLANDS FRIDAY AND SATURDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEB SITE FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS AT (ALL LOWERCASE LETTERS): HTTP://WWW.SRH.NOAA.GOV/SJU FROM YOUR PDA/PHONE: HTTP://MOBILE.SRH.NOAA.GOV OR WWW.SRH.NOAA.GOV/WML
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 9:46 AM CDT | Marine Weather Statement | JSJ | 7 hr |
Nearby
Flash Flood Watches in Puerto Rico, 2007Flash Flood Watches in U.S. Virgin Islands, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.